PDA

View Full Version : freaking out plz help


thatgothgirluknow
June 29th, 2015, 12:49 AM
ugh i hate this so much my tics were gone for like a month or more and now there back with vengeance and they upset me so much i just keep breaking down and my mom doesnt understand why she told me to take more pain meds and i tried to tell her it doesnt hurt but i cant put what it feels like into words i mean it doesnt hurt it just feels really bad almost like my skin is crawling and it also scares me because i cant control it i should be used to it by now i mean it's been there most my life but it's getting worse sometimes it gets so bad that it will start to hurt my neck back and arms i just wana talk if anyone understands plz comment

Fiction
June 29th, 2015, 10:39 AM
Have you seen a doctor about this? If not that'd be my first suggestion. If you have a doctor you see about this I suggest you go and make an appointment with them and explain this to them. Unfortunately beyond that I can't really help :(

Jaffe
June 29th, 2015, 11:00 AM
it doesnt hurt it just feels really bad almost like my skin is crawling

Does anxiety cause that feeling? Never had real intense anxiety issues so I dont know.

But I did have the crawling-skin issue once. It drove me crazy. Turned out to be an allergy to a drug (to an anti-depressant in my case). You might consider that and ask your doctor. But definitely, a doctor, no one else.

thatgothgirluknow
June 29th, 2015, 08:40 PM
Have you seen a doctor about this? If not that'd be my first suggestion. If you have a doctor you see about this I suggest you go and make an appointment with them and explain this to them. Unfortunately beyond that I can't really help :(
ive told councillors in the past they think it might be turrets or a tic dissorder but they dont know
Does anxiety cause that feeling? Never had real intense anxiety issues so I dont know.

But I did have the crawling-skin issue once. It drove me crazy. Turned out to be an allergy to a drug (to an anti-depressant in my case). You might consider that and ask your doctor. But definitely, a doctor, no one else.
its not an allergy sadly this has happened my whole life it's either a tic disorder or turrets according to my counselor but yes anxiety does cause some tic dissorders but not the one i have anxiety just makes it worse

Fiction
June 30th, 2015, 01:32 PM
Not sure counsellors are the best people to talk about this, I think you need a proper medical doctor.